Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Cerny, A.; Kallsen, J. 
Nicht-TUM Koautoren:
ja 
Kooperation:
international 
Titel:
On the Structure of General Mean-Variance Hedging Strategies 
Abstract:
We provide a new characterization of mean-variance hedging strategies in a general semimartingale market. The key point is the introduction of a new probability measure P* which turns the dynamic asset allocation problem into a myopic one. The minimal martingale measure relative to P* coincides with the variance-optimal martingale measure relative to the original probability measure P 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
The Annals of Probability 
Jahr:
2007 
Band / Volume:
35 
Heft / Issue:
Seitenangaben Beitrag:
1479-1531 
Sprache:
en 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein